# SDR DALA2024021201991

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,218 hours, 20,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED DOOR HANDLE & OPS CHK NML. DOOR ARMED OK. REF B767 AMM 42 -73 (5729150)
